bibtype J - Journal Article
ARLID 0438052
utime 20240903170631.1
mtime 20150120235959.9
WOS 000348558300012
SCOPUS 84919484406
DOI 10.14736/kyb-2014-5-0804
title (primary) (eng) ON AN EXPONENTIAL INEQUALITY AND A STRONG LAW OF LARGE NUMBERS FOR MONOTONE MEASURES
specification
page_count 10 s.
media_type P
serial
ARLID cav_un_epca*0297163
ISSN 0023-5954
title Kybernetika
volume_id 50
volume 5 (2014)
page_num 804-813
publisher
name Ústav teorie informace a automatizace AV ČR, v. v. i.
keyword Choquet expectation
keyword a strong law of large numbers
keyword exponential inequality
keyword monotone probability
author (primary)
ARLID cav_un_auth*0261431
name1 Agahi
name2 H.
country IR
share 50
author
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
full_dept (cz) Ekonometrie
full_dept Department of Econometrics
department (cz) E
department E
institution UTIA-B
full_dept Department of Econometrics
garant S
share 50
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
source
url http://library.utia.cas.cz/separaty/2014/E/mesiar-0438052.pdf
cas_special
abstract (eng) An exponential inequality for Choquet expectation is discussed. We also obtain a strong law of large numbers based on Choquet expectation. The main results of this paper improve some previous results obtained by many researchers.
reportyear 2015
RIV BA
num_of_auth 2
mrcbC52 4 A 4a 20231122140725.9
inst_support RVO:67985556
permalink http://hdl.handle.net/11104/0242961
confidential S
mrcbT16-e COMPUTERSCIENCECYBERNETICS
mrcbT16-j 0.339
mrcbT16-s 0.369
mrcbT16-4 Q2
mrcbT16-B 42.435
mrcbT16-C 14.583
mrcbT16-D Q3
mrcbT16-E Q3
arlyear 2014
mrcbTft \nSoubory v repozitáři: mesiar-0438052.pdf
mrcbU14 84919484406 SCOPUS
mrcbU34 000348558300012 WOS
mrcbU63 cav_un_epca*0297163 Kybernetika 0023-5954 Roč. 50 č. 5 2014 804 813 Ústav teorie informace a automatizace AV ČR, v. v. i.